# SDR 06FDEA1669

- Difficulty date: May 2, 2006
- Submitted: May 3, 2006
- Operation: Air carrier
- Aircraft: N618FE
- Make and model: Doug MD-11
- Aircraft serial: 48754
- Aircraft time: 35,494 hours, 7,877 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Support Fitting
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING O/B FLAP I/B HINGE SUPPORT FITTING (P/N ARC4009) O/B NR 3 BOLT HOLE FOUND CORRODED.  REMOVED AND REPLACED WITH A NEW FLAP AS PER AMM 27-50-30-4.    REPAIR CLASSIFIED AS MINOR AS PER GMM 6-2-100.
